MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT
Model Number 552155 CESK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Epidural catheter became disconnected at alligator clip.

Brand Name
DESIGN OPTIONS
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key19759954
Report Number19759954
Device Sequence Number8850700
Product Code OGE
UDI-Device Identifier04046955243051
UDI-Public(01)04046955243051
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number552155 CESK
Device Catalogue Number552155
Device Lot Number0061929966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age25 DA
Patient SexFemale
Patient Weight4 KG
Patient RaceBlack Or African American
Date Report Sent to FDA06/18/2024